# SDR UPS96820217

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5711 · Wing Spar
- Part: Support Ftg
- Condition: Damaged
- Location: Nr 2/3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WING FRONT SPAR AT PYLON SUPPORT FITTING NR 2 AND NR 3 REQUIRES REPLACEMENT.  MODIFIED NR 2 AND NR 3 FOOT STOOL SKATE ANGLE IAW EO DC-8-5710-4080E AND TIMCO REO-01940.
